Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dizziness, numbness in hand & leg, headache, heavy head. Taken vertine. Have PCOS & lump in breast. No cancer. Are the symptoms related to lump?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
From last one month I am feeling, dizziness, senseless more in right hand and leg also I am having continue headache and heaviness feeling in forehead and head both. Even I feel restless and tired soon. While movement feel dizziness more
Earlier 6 month back doctor prescribe me vertine tablet its work also but this time same tablet side reacted and not worked out. I have polycystic ovaries issue and lump in breast. After ultrasound doctor told its not cancerian but need to remove the lump for precaution. I want to know what actually issue is and is all health issue bcz of lump or someother issue is there.
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

First of all thanks for sharing medical history with me.

Just, relax and do not worry much.

I do think there is any association between lump in breast, polycystic ovary and the problem that you have.

I hope that you are taking treatment for poly cystic ovary from a gynaecologist.

The reason for your current problem could be many, common ones which are more likely are,

1. Vitamin deficiency-now a day’s deficiency of Vitamin B12 is very rampant. It can lead to of all this including giddiness, weakness and tiredness.
2. Stress
3. Some ear problem
4. Sinus infection

Please visit a physician and get your self examined properly. You can discuss these things with the doctor and after examination some investigations will be done which will help in diagnosis.

Tablet vertin is used to treat giddiness due to any problem. It is more useful in vertigo due to ear problem or some issues with brain.

At the same time tiredness, weakness can not be explained due to vertigo, so proper examination and investigations are must.

As far as breast lump is concerned please follow your doctor’s advice.

I hope this helps.

Do write again if you have something more to ask.

In case you do not have further query, please accept the answer.


Above answer was peer-reviewed by
Follow-up: Dizziness, numbness in hand & leg, headache, heavy head. Taken vertine. Have PCOS & lump in breast. No cancer. Are the symptoms related to lump? 38 hours later
Thank's doctor but i have been to physician she has wrote some blood test and chest x-ray as i am having cough from many years , i think bcz of allergy it is. and then all my reports come normal. she has not advised any vitamin medicine. just gave me vertine tablet and cough syrup for bronchitis. but now its one week and but still i am getting dizziness. advice me some good vitamin tablet too.
Answered by Dr. Pragnesh Vachharajani 30 minutes later

Good to hear from you again.

It is good that you investigations are normal which rules out possibility of infective diseases.

Please continue with vertin and cough syrup. Along with this please take general vitamin supplements like cap. becosules-z once daily after meals. Please take this for about 2-3weeks.

This should help in general well being and tiredness.

This will not address any deficiency of vitamin b 12, but B 12 can not prescribe at present without seeing the patient in person.

Please take good healthy diet with more of XXXXXXX leafy vegetable, milk and milk products which will help in maintaining good health and general well being.

I hope this helps.

Wishing you best of health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor